# SDR AALA202502279086

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 76,299 hours, 29,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT EMERGENCY LIGHTS ON ROWS 35 ABC AND 36ABC FOUND INOPERATIVE. MAINTENANCE FOUND A BROKEN WIRE ON THE EMERGENCY LIGHT SIDE WALL CONNECTOR FOR SEAT ROWS 35 ABC AND 36 ABC. REPLACED CONNECTOR AND ACCOMPLISHED A ATISFACTORY OPERATIONAL CHECK.
